view bucket

view bucket

Rs.10.20/Pack
Rs 12.00

0 suspension(s)/Pack

Pack Size : 60ml suspension

We are sorry, the item you selected is currently out of stock


NOTIFY ME WHEN AVAILABLE

Paracetamol 120mg suspension

Paracetamol 120mg suspension is composed of

Paracetamol (120mg)

Primarily used for

Fever Pain

Belongs to the category

Non-Narcotic Analgesic

Precaution:

Serious skin reactions may also occur with the use of this medication. Patients should be warned of the symptoms of such reactions and advised to discontinue the medication immediately if they appear. Patients with hypersensitivity or allergy to this medication should also be cautioned against its use. Patients should also inform their doctor of their complete medical history, especially any history of liver problems or alcohol abuse or if they have diabetes or any condition that requires them to avoid sugar. Consult your healthcare provider for more details.

Explore alternate brands

Acepol 120mg suspension

Rs.12/suspension

Hassan Pharma

Same Price

Amole 120mg suspension

Rs.28/suspension

Libra

133.33% Pricey

Anamol 120mg suspension

Rs.25/suspension

PDH

108.33% Pricey

Calpol 120mg suspension

Rs.63.21/suspension

GlaxoSmithKline

426.75% Pricey

Calpol 100ml Sus 120mg suspension

Rs.58.89/suspension

GlaxoSmithKline

390.75% Pricey

Campol 120mg suspension

Rs.16/suspension

Syntex

33.33% Pricey

Chilpol 120mg suspension

Rs.172/suspension

Alliance

1333.33% Pricey

Chilpol 120mg suspension

Rs.25/suspension

Alliance

108.33% Pricey

Delmol 120mg suspension

Rs.25/suspension

Delta Pharma

108.33% Pricey

Disprol 120mg suspension

Rs.38/suspension

Reckitt Benckiser

216.67% Pricey

Exidol 120mg suspension

Rs.13.75/suspension

Karachi Chemical

14.58% Pricey

Febrinol 120mg suspension

Rs.24/suspension

Pharma Wise

100% Pricey

Febrol 6Oml 120mg suspension

Rs.37.68/suspension

Barrett

214% Pricey

Fenmol 120mg suspension

Rs.28/suspension

Polyfine

133.33% Pricey

Fevasaf 120mg suspension

Rs.28/suspension

Medisearch

133.33% Pricey

Feverol 120mg suspension

Rs.25/suspension

Mediate

108.33% Pricey

Hepmol 120mg suspension

Rs.28/suspension

Healthtek

133.33% Pricey

Kasamol 120mg suspension

Rs.21/suspension

Xenon

75% Pricey

Kymol 120mg suspension

Rs.20/suspension

Wahab Sons

66.67% Pricey

L-Pol 120mg suspension

Rs.13.73/suspension

Lahore Pharma

14.42% Pricey

Lefin CF 120mg suspension

Rs.25/suspension

Leama Chemi

108.33% Pricey

Lefin 120mg suspension

Rs.18/suspension

Leama Chemi

50% Pricey

Liqmol 120mg suspension

Rs.25/suspension

Lowitt

108.33% Pricey

Medimol 120mg suspension

Rs.44/suspension

Mediceena

266.67% Pricey

Munapol 120mg suspension

Rs.18/suspension

Munawar Pharma

50% Pricey

Mylenol 120mg suspension

Rs.25/suspension

Dr.Raza

108.33% Pricey

Nendol 120mg suspension

Rs.25/suspension

Nenza

108.33% Pricey

Normidol 120mg suspension

Rs.25/suspension

Shaheen

108.33% Pricey

Painol 120mg suspension

Rs.33.6/suspension

KPL

180% Pricey

Pamol 120mg suspension

Rs.15/suspension

Jafson

25% Pricey

Para 4 Kids 120mg suspension

Rs.28.8/suspension

Zafa

140% Pricey

Paracetamol 120mg suspension

Rs.8/suspension

Amros

You save 33.33%

Paracetamol 120mg suspension

Rs.35/suspension

Amros

191.67% Pricey

Paracetamol 120mg suspension

Rs.16/suspension

Amros

33.33% Pricey

Paracetamol 120mg suspension

Rs.33.81/suspension

Eros

181.75% Pricey

Paracetamol 120mg suspension

Rs.20/suspension

Eros

66.67% Pricey

Paracetamol 120mg suspension

Rs.45/suspension

Ethical Laboratories

275% Pricey

Paracetamol 120mg suspension

Rs.15/suspension

Ethical Laboratories

25% Pricey

Paracetamol 120mg suspension

Rs.70/suspension

Irza

483.33% Pricey

Paracetamol 120mg suspension

Rs.28/suspension

Irza

133.33% Pricey

Paracetamol 120mg suspension

Rs.39.9/suspension

Jawa

232.5% Pricey

Paracetamol 120mg suspension

Rs.15.3/suspension

Jawa

27.5% Pricey

Paracetamol 120mg suspension

Rs.43/suspension

Nawab sons

258.33% Pricey

Paracetamol 120mg suspension

Rs.16/suspension

Nawab sons

33.33% Pricey

Paracetamol 120mg suspension

Rs.17/suspension

Polyfine

41.67% Pricey

Paracetamol 120mg suspension

Rs.80/suspension

Sharex

566.67% Pricey

Paracetamol 120mg suspension

Rs.25/suspension

Sharex

108.33% Pricey

Paracetamol 120mg suspension

Rs.16/suspension

Unipharm

33.33% Pricey

Paracetamol 120mg suspension

Rs.40/suspension

Unipharm

233.33% Pricey

Paracetamol 120mg suspension

Rs.14/suspension

Unipharm

16.67% Pricey

Paracetamol 120mg suspension

Rs.25/suspension

Werick

108.33% Pricey

Paracetamol 120mg suspension

Rs.25/suspension

Willson's

108.33% Pricey

Paradin 120mg suspension

Rs.24/suspension

Ardin

100% Pricey

Paradin 120mg suspension

Rs.10/suspension

Ardin

You save 16.67%

Paragray 120mg suspension

Rs.13/suspension

Grays

8.33% Pricey

Paramac 120mg suspension

Rs.33/suspension

Macter

175% Pricey

Paramac 120mg suspension

Rs.28.8/suspension

Macter

140% Pricey

Paramed 120mg suspension

Rs.23/suspension

Medicraft

91.67% Pricey

Parapol 120mg suspension

Rs.210/suspension

Lisko

1650% Pricey

Parapol 120mg suspension

Rs.28/suspension

Lisko

133.33% Pricey

Paratol 120mg suspension

Rs.14.12/suspension

Highnoon

17.67% Pricey

Pedric 120mg suspension

Rs.13/suspension

Davis Pharma

8.33% Pricey

Pedrol 120mg suspension

Rs.30.75/suspension

Stanely

156.25% Pricey

Pelix 120mg suspension

Rs.30/suspension

Marvi

150% Pricey

Pracmol 120mg suspension

Rs.25/suspension

Glitz

108.33% Pricey

Promol 120mg suspension

Rs.17.5/suspension

Progressive

45.83% Pricey

Pyrol 120mg suspension

Rs.45/suspension

Semos

275% Pricey

Rascodol 120mg suspension

Rs.25/suspension

Rasco

108.33% Pricey

Reliefal 120mg suspension

Rs.55/suspension

Marvi

358.33% Pricey

Saptamol 120mg suspension

Rs.15.88/suspension

Sapient

32.33% Pricey

Supamol 120mg suspension

Rs.28.75/suspension

Nova Med

139.58% Pricey

Tanamol 120mg suspension

Rs.172/suspension

Epoch

1333.33% Pricey

Tylol 120mg suspension

Rs.25/suspension

Don Valley

108.33% Pricey

Yanil 120mg suspension

Rs.25/suspension

Hizat

108.33% Pricey

Zancpal 120mg suspension

Rs.40/suspension

Zanctok

233.33% Pricey

Amole 120mg suspension

Rs.28/suspension

Libra

133.33% Pricey

Febrol 120mg suspension

Rs.37.68/suspension

Barrett

214% Pricey

  • hbl-logo
  • 20% OFF
  • alfalah-logo
  • 20% OFF
  • cash-logo
  • 15% OFF

usesUses of Paracetamol

This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).

side-effectsSide effects of Paracetamol

  • This medicine has no known side effects. However if you do experience any unusual side effects please make sure to consult your doctor.
  • An allergic reaction to this medicine is uncommon. If you do experience a rash, itching, swelling, dizziness or trouble breathing, seek medical attention immediately.

pillsWhen not to use Paracetamol

This medication is contraindicated in patients with severe heart impairment, alcoholism (alcohol dependency), weight lower than 50 kg, renal (kidney) or hepatic (liver) impairment, malnutrition, dehydration, and anemia(lower than normal amount of red blood cells in the blood). Contact your healthcare provider for further information.

food-pillsHow to take Paracetamol

This medicine should be taken with food.

pills Expert Advice for Paracetamol

  • Tablets may be crushed or swallowed whole.
  • Please immediately contact your doctor in case of any serious adverse effects.
  • Avoid consumption of alcohol during use of this medicine.
  • Drink plenty of water to prevent dehydration.

Q: How does this paracetamol work?
Q: Can I take paracetamol for a long time?
Q: What happens if you take paracetamol for a long time?
Q: What are the signs of overdose of this medication?
Q: What to do if you miss a dose of this medication?

Warnings

  • wine-bottle

    Alcohol

    Please avoid consuming alcohol when taking this medicine.

  • pregnant

    Pregnancy

    There is no evidence of risk associated with the use of this medicine in pregnant females. However, it is best to consult your doctor before use.

     

  • mother

    Breast Feeding

    The effects of this medicine in lactating females are undetermined. Therefore, please consult your doctor before use.

Number of survey's Available: 0

LegitScript has reviewed Dawaai.pk as part of our certification program, and has determined that it meets our standards for legality, safety and transparency